# SDR 2007FA0000033

- Difficulty date: December 19, 2006
- Submitted: January 12, 2007
- Operation: General aviation
- Aircraft: N60156
- Make and model: Beech 76
- Aircraft serial: ME147
- Engine: Lyc O360A1G6D
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4220
- Part serial: G071811
- Condition: Intermittent
- Location: Engine
- Part time: 39 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEATED TRYS, BENDIX FAILED TO ENGAGE.  LUBRICATED AND INSPECTED BENDIX, FAILS TO ENGAGE EVERY OTHER TIME.  IT STARTS (1) TIME THEN FAILS.  (K)
